Vol. 48, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Relationally induced semigroups

Eugene Michael Norris

Vol. 48 (1973), No. 1, 203–207
Abstract

This paper gives sufficient conditions, of a relation-theoretic nature, in order that a quotient of the state space of a recursion (or topological machine) be a topological semigroup iseomorphic to the endomorphism semigroup of the recursion, generalizing recent function-theoretic results.

Mathematical Subject Classification 2000
Primary: 22A15
Milestones
Received: 6 June 1972
Published: 1 September 1973
Authors
Eugene Michael Norris